liu.seSearch for publications in DiVA
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Riemannian curvature of the noncommutative 3-sphere
Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska fakulteten.ORCID-id: 0000-0002-8727-2169
University of Western Ontario, Canada.
2017 (engelsk)Inngår i: Journal of Noncommutative Geometry, ISSN 1661-6952, E-ISSN 1661-6960, Vol. 11, nr 2, s. 507-536Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

In order to investigate to what extent the calculus of classical (pseudo-) Riemannian manifolds can be extended to a noncommutative setting, we introduce pseudo-Riemannian calculi of modules over noncommutative algebras. In this framework, it is possible to prove an analogue of Levi-Civitas theorem, which states that there exists at most one torsion-free and metric connection for a given (metric) module, satisfying the requirements of a real metric calculus. Furthermore, the corresponding curvature operator has the same symmetry properties as the classical Riemannian curvature. As our main motivating example, we consider a pseudo-Riemannian calculus over the noncommutative 3-sphere and explicitly determine the torsion-free and metric connection, as well as the curvature operator together with its scalar curvature.

sted, utgiver, år, opplag, sider
EUROPEAN MATHEMATICAL SOC , 2017. Vol. 11, nr 2, s. 507-536
Emneord [en]
Noncommutative geometry; 3-sphere; Riemannian curvature; Levi-Civita connection
HSV kategori
Identifikatorer
URN: urn:nbn:se:liu:diva-140979DOI: 10.4171/JNCG/11-2-3ISI: 000408582700003OAI: oai:DiVA.org:liu-140979DiVA, id: diva2:1142302
Merknad

Funding Agencies|Swedish Research Council

Tilgjengelig fra: 2017-09-19 Laget: 2017-09-19 Sist oppdatert: 2017-09-19

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Søk i DiVA

Av forfatter/redaktør
Arnlind, Joakim
Av organisasjonen
I samme tidsskrift
Journal of Noncommutative Geometry

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 412 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf